# SDR AU960508

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767238
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Relay
- Part number: BACR13CG2A
- Condition: Faulty
- Location: Aux Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RAM AIR TURBINE (RAT) FAILED TO DEPLOY DURING TEST DUE TO FAILUREOF THE AIR/GROUND SYSTEM 2 RELAY K213
